Volume 18, Number 6
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 18 (2000), pp. 561-566.

Preview Full PDF 523 3908 Abstract

Dan-Fu Han

J. Comp. Math., 18 (2000), pp. 567-570.

Preview Full PDF 503 4051 Abstract

Tetsuya Ishiwata & Masayoshi Tsutsumi

J. Comp. Math., 18 (2000), pp. 571-586.

Preview Full PDF 462 3917 Abstract

Ping-Qi Pan

J. Comp. Math., 18 (2000), pp. 587-596.

Preview Full PDF 498 3960 Abstract

Dong-Xiu Xie, Lei Zhang & Xi-Yan Hu

J. Comp. Math., 18 (2000), pp. 597-608.

Preview Full PDF 479 3956 Abstract

Jian-Song Deng, Fa-Lai Chen & Li-Li Wang

J. Comp. Math., 18 (2000), pp. 609-620.

Preview Full PDF 491 4034 Abstract

Wen-Yu Sun, R. J. B. de Sampaio & Jin-Yun Yuan

J. Comp. Math., 18 (2000), pp. 621-632.

Preview Full PDF 487 4047 Abstract

Ai-Guo Xiao

J. Comp. Math., 18 (2000), pp. 633-638.

Preview Full PDF 482 3936 Abstract

Abdellatif Agouzal

J. Comp. Math., 18 (2000), pp. 639-644.

Preview Full PDF 537 3908 Abstract

Shou-Fu Li

J. Comp. Math., 18 (2000), pp. 645-656.

Preview Full PDF 472 4295 Abstract

Lung-An Ying

J. Comp. Math., 18 (2000), pp. 657-672.

Preview Full PDF 526 3892 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard